# SDR YENA20161104971

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 40,710 hours, 14,156 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 68-69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  CORROSION WAS DISCOVERED ON INSIDE CABIN LEFT SIDE OF FLOOR SUPPORT Y765 AT FRAMES 68-69.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-72-11.
